Reachable sets for a class of contact sub-lorentzian metrics on $\mathbb{R}^{3}$, and null non-smooth geodesics

Volume 82 / 2008

Marek Grochowski Banach Center Publications 82 (2008), 101-110 MSC: 53C50. DOI: 10.4064/bc82-0-7

Abstract

We compute future timelike and nonspacelike reachable sets from the origin for a class of contact sub-Lorentzian metrics on $\mathbb{R}% ^{3}$. Then we construct non-smooth (and therefore non-Hamiltonian) null geodesics for these metrics. As a consequence we deduce that the sub-Lorentzian distance from the origin is continuous at points belonging to the boundary of the reachable set.

Authors

  • Marek GrochowskiFaculty of Mathematics and Natural Sciences
    Cardinal Stefan Wyszyński University
    Dewajtis 5
    01-815 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image